BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 3 >

Please use this identifier to cite or link to this item:

Title: A Note About the Nowicki Conjecture on Weitzenböck Derivations
Authors: Bedratyuk, Leonid
Keywords: Classical Invariant Theory
Covariants of Binary Form
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 3, (2009), 311p-316p
Abstract: We reduce the Nowicki conjecture on Weitzenböck derivations of polynomial algebras to a well known problem of classical invariant theory.
Description: 2000 Mathematics Subject Classification: 13N15, 13A50, 16W25.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 3

Files in This Item:

File Description SizeFormat
2009-311-316.pdf408.38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License